Alert archive / Washington / Winter Storm Warnings in 2021

Winter Storm Warning 20, NWS Seattle, WA

December 29, 2021

NWS Seattle, WA issued this winter storm warning at Dec 29, 2021, 2:50 PM PST. It took effect at Dec 29, 2021, 10:00 PM PST. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 29, 2021, 2:50 PM PST (22:50 UTC)
In effect from
Dec 29, 2021, 10:00 PM PST
Expired
Dec 30, 2021, 2:00 PM PST
In force
16 hr
Issued by
NWS Seattle, WA

The text

As transmitted.

848 
WWUS46 KSEW 292250
WSWSEW

URGENT - WINTER WEATHER MESSAGE
National Weather Service Seattle WA
250 PM PST Wed Dec 29 2021

WAZ503-301200-
/O.NEW.KSEW.WS.W.0020.211230T0600Z-211230T2000Z/
Western Whatcom County-
including Bellingham, Blaine, Point Roberts, Ferndale, Lynden, 
Sumas, and Sudden Valley
250 PM PST Wed Dec 29 2021

...WINTER STORM WARNING IN EFFECT FROM 10 PM THIS EVENING TO NOON
PST THURSDAY...

* WHAT...Heavy snow expected. Total snow accumulations of 4 to 6 
  inches.

* WHERE...Lowlands of western Whatcom County, including Point 
  Roberts, Lummi Island, Bellingham, and Sumas.

* WHEN...From 10 PM this evening to noon PST Thursday.

* IMPACTS...Plan on slippery road conditions.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

For the latest road conditions in Washington state, call 5 1 1.

&&

$$

WAZ001-504-506-507-509>512-514-555-556-558-559-301200-
/O.EXA.KSEW.WW.Y.0041.211230T0900Z-211231T0300Z/
San Juan County-Southwest Interior-Western Skagit County-
Everett and Vicinity-Tacoma Area-Admiralty Inlet Area-
Hood Canal Area-Lower Chehalis Valley Area-
Eastern Strait of Juan de Fuca-East Puget Sound Lowlands-
Bellevue and Vicinity-Seattle and Vicinity-Bremerton and Vicinity-
including Friday Harbor, Eastsound, Lacey, Olympia, Tumwater, 
Yelm, Grand Mound, Rochester, Centralia, Toledo, Burlington, 
Mount Vernon, Sedro-Woolley, La Conner, Conway, Everett, 
Lynnwood, Marysville, Stanwood, Tacoma, Fife, DuPont, Puyallup, 
Port Townsend, Oak Harbor, Coupeville, Langley, Shelton, Seabeck,
Belfair, Brinnon, Montesano, Elma, McCleary, Sequim, 
Port Angeles, Bonney Lake, Maple Valley, Monroe, Woodinville, 
Arlington, Granite Falls, Lake Stevens, Snohomish, Gold Bar, 
Duvall, Carnation, Fall City, Snoqualmie, North Bend, Covington, 
Black Diamond, Orting, Eatonville, Bellevue, Bothell, Kenmore, 
Mill Creek, Clearview, Kirkland, Newcastle, Redmond, Sammamish, 
Issaquah, Seattle, White Center, Tukwila, Renton, Burien, 
Des Moines, Kent, Federal Way, Bremerton, Poulsbo, and Indianola
250 PM PST Wed Dec 29 2021

...WINTER WEATHER ADVISORY IN EFFECT FROM 1 AM TO 7 PM PST
THURSDAY...

* WHAT...Snow expected. Total snow accumulations of 1 to 4 
  inches.

* WHERE...Portions of northwest and west central Washington.

* WHEN...From 1 AM to 7 PM PST Thursday.

* IMPACTS...Plan on slippery road conditions.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

For the latest road conditions in Washington state, call 5 1 1.

&&

$$

WAZ567-301200-
/O.CON.KSEW.WW.Y.0041.211230T0600Z-211230T2000Z/
Cascades of Whatcom and Skagit Counties-
including Concrete, Hamilton, Lyman, Maple Falls, Deming, 
and Newhalem
250 PM PST Wed Dec 29 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 10 PM THIS
EVENING TO NOON PST THURSDAY...

* WHAT...Snow expected. Total snow accumulations of 4 to 12 
  inches.

* WHERE...Cascade mountains and valleys of Whatcom and Skagit 
  Counties, including Maple Falls, the Mount Baker Ski Area, 
  Newhalem, Lyman, and Concrete.

* WHEN...From 10 PM this evening to noon PST Thursday.

* IMPACTS...Plan on slippery road conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

For the latest road conditions in Washington state, call 5 1 1.

&&

$$

WAZ568-569-301200-
/O.CON.KSEW.WW.Y.0041.211230T0900Z-211231T0300Z/
Cascades of Snohomish and King Counties-
Cascades of Pierce and Lewis Counties-
including Darrington, Index, Baring, Stevens Pass, Skykomish, 
Snoqualmie Pass, Morton, Ashford, Packwood, Randle, Paradise, 
and Longmire
250 PM PST Wed Dec 29 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 PM
PST THURSDAY...

* WHAT...Snow expected. Total snow accumulations of 5 to 15
  inches.

* WHERE...Cascade mountains and valleys of Pierce and Lewis 
  Counties, including the Crystal Mountain Ski Area, Paradise on 
  Mount Rainier, Ashford, Randle, and Packwood and Cascade 
  mountains and valleys of Snohomish and King Counties, 
  including Darrington, Index, Skykomish, Stevens Pass, and 
  Snoqualmie Pass.

* WHEN...From 1 AM to 7 PM PST Thursday.

* IMPACTS...Plan on difficult travel conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

For the latest road conditions in Washington state, call 5 1 1.

&&

$$

http://www.weather.gov/seattle
2 follow-up statements
714 
WWUS46 KSEW 300618
WSWSEW

URGENT - WINTER WEATHER MESSAGE
National Weather Service Seattle WA
1018 PM PST Wed Dec 29 2021

WAZ503-301430-
/O.CON.KSEW.WS.W.0020.000000T0000Z-211230T2000Z/
Western Whatcom County-
including Bellingham, Blaine, Point Roberts, Ferndale, Lynden, 
Sumas, and Sudden Valley
1018 PM PST Wed Dec 29 2021

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON PST
THURSDAY...

* WHAT...Heavy snow continued. Additional snow accumulations of 4
  to 6 inches.

* WHERE...Lowlands of western Whatcom County, including Point 
  Roberts, Lummi Island, Bellingham, and Sumas.

* WHEN...Until noon PST Thursday.

* IMPACTS...Plan on difficult travel conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

For the latest road conditions in Washington state, call 5 1 1.

&&

$$

WAZ568-569-301430-
/O.EXT.KSEW.WW.Y.0041.211230T0618Z-211231T0300Z/
Cascades of Snohomish and King Counties-
Cascades of Pierce and Lewis Counties-
including Darrington, Index, Baring, Stevens Pass, Skykomish, 
Snoqualmie Pass, Morton, Ashford, Packwood, Randle, Paradise, 
and Longmire
1018 PM PST Wed Dec 29 2021

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 7 PM PST
THURSDAY...

* WHAT...Snow continued. Additional snow accumulations of 5 to 15
  inches.

* WHERE...Cascade mountains of Pierce and Lewis Counties, 
  including the Crystal Mountain Ski Area, Paradise on Mount 
  Rainier, Stevens Pass, and Snoqualmie Pass.

* WHEN...Until 7 PM PST Thursday.

* IMPACTS...Plan on difficult travel conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

For the latest road conditions in Washington state, call 5 1 1.

&&

$$

WAZ001-504-506-507-509>512-514-555-556-558-559-301430-
/O.EXT.KSEW.WW.Y.0041.211230T0618Z-211231T0300Z/
San Juan County-Southwest Interior-Western Skagit County-
Everett and Vicinity-Tacoma Area-Admiralty Inlet Area-
Hood Canal Area-Lower Chehalis Valley Area-
Eastern Strait of Juan de Fuca-East Puget Sound Lowlands-
Bellevue and Vicinity-Seattle and Vicinity-Bremerton and Vicinity-
including Friday Harbor, Eastsound, Lacey, Olympia, Tumwater, 
Yelm, Grand Mound, Rochester, Centralia, Toledo, Burlington, 
Mount Vernon, Sedro-Woolley, La Conner, Conway, Everett, 
Lynnwood, Marysville, Stanwood, Tacoma, Fife, DuPont, Puyallup, 
Port Townsend, Oak Harbor, Coupeville, Langley, Shelton, Seabeck,
Belfair, Brinnon, Montesano, Elma, McCleary, Sequim, 
Port Angeles, Bonney Lake, Maple Valley, Monroe, Woodinville, 
Arlington, Granite Falls, Lake Stevens, Snohomish, Gold Bar, 
Duvall, Carnation, Fall City, Snoqualmie, North Bend, Covington, 
Black Diamond, Orting, Eatonville, Bellevue, Bothell, Kenmore, 
Mill Creek, Clearview, Kirkland, Newcastle, Redmond, Sammamish, 
Issaquah, Seattle, White Center, Tukwila, Renton, Burien, 
Des Moines, Kent, Federal Way, Bremerton, Poulsbo, and Indianola
1018 PM PST Wed Dec 29 2021

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 7 PM PST
THURSDAY...

* WHAT...Snow continued. Additional snow accumulations of 1 to 4
  inches.

* WHERE...Portions of northwest and west central Washington.

* WHEN...Until 7 PM PST Thursday.

* IMPACTS...Plan on difficult travel conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

For the latest road conditions in Washington state, call 5 1 1.

&&

$$

WAZ567-301430-
/O.CON.KSEW.WW.Y.0041.000000T0000Z-211230T2000Z/
Cascades of Whatcom and Skagit Counties-
including Concrete, Hamilton, Lyman, Maple Falls, Deming, 
and Newhalem
1018 PM PST Wed Dec 29 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON PST
THURSDAY...

* WHAT...Snow continued. Additional snow accumulations of 4 to 12 
  inches.

* WHERE...Cascade mountains and valleys of Whatcom and Skagit
  Counties, including Mount Baker Ski Area.

* WHEN...Until noon PST Thursday.

* IMPACTS...Plan on slippery road conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

For the latest road conditions in Washington state, call 5 1 1.

&&

$$

http://www.weather.gov/seattle
829 
WWUS46 KSEW 301148
WSWSEW

URGENT - WINTER WEATHER MESSAGE
National Weather Service Seattle WA
348 AM PST Thu Dec 30 2021

WAZ555-310000-
/O.UPG.KSEW.WW.Y.0041.000000T0000Z-211231T0300Z/
/O.EXB.KSEW.WS.W.0020.000000T0000Z-211230T2200Z/
East Puget Sound Lowlands-
including Bonney Lake, Maple Valley, Monroe, Woodinville, 
Arlington, Granite Falls, Lake Stevens, Snohomish, Gold Bar, 
Duvall, Carnation, Fall City, Snoqualmie, North Bend, Covington, 
Black Diamond, Orting, and Eatonville
348 AM PST Thu Dec 30 2021

...WINTER STORM WARNING IN EFFECT UNTIL 2 PM PST THIS AFTERNOON...

* WHAT...Heavy snow continued. Additional snow accumulations of 
  3 to 5 inches.

* WHERE...East Puget Sound Lowlands from Snohomish County to 
  Pierce County, including Arlington, Gold Bar, Duvall, 
  Snoqualmie, Buckley, and Eatonville.

* WHEN...Until 2 PM PST this afternoon.

* IMPACTS...Plan on difficult travel conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

For the latest road conditions in Washington state, call 5 1 1.

&&

$$

WAZ503-302000-
/O.CON.KSEW.WS.W.0020.000000T0000Z-211230T2000Z/
Western Whatcom County-
including Bellingham, Blaine, Point Roberts, Ferndale, Lynden, 
Sumas, and Sudden Valley
348 AM PST Thu Dec 30 2021

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON PST TODAY...

* WHAT...Heavy snow continued. Additional snow accumulations of 
  1 to 3 inches.

* WHERE...Lowlands of western Whatcom County, including Point 
  Roberts, Lummi Island, Bellingham, and Sumas.

* WHEN...Until noon PST today.

* IMPACTS...Plan on slippery road conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

For the latest road conditions in Washington state, call 5 1 1.

&&

$$

WAZ568-569-310000-
/O.EXT.KSEW.WW.Y.0041.000000T0000Z-211231T0000Z/
Cascades of Snohomish and King Counties-
Cascades of Pierce and Lewis Counties-
including Darrington, Baring, Stevens Pass, Skykomish, 
Snoqualmie Pass, Morton, Ashford, Packwood, Randle, Paradise, 
and Longmire
348 AM PST Thu Dec 30 2021

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

* WHAT...Snow continued. Additional snow accumulations of 5 to 
  11 inches.

* WHERE...Cascade mountains and valleys of Pierce and Lewis
  Counties, including the Crystal Mountain Ski Area and Paradise
  on Mount Rainier. The Cascade mountains and valleys of Snohomish
  and King Counties, including Stevens and Snoqualmie Pass.

* WHEN...Until 4 PM PST this afternoon.

* IMPACTS...Plan on slippery road conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

For the latest road conditions in Washington state, call 5 1 1.

&&

$$

WAZ001-504-506-507-509>512-514-556-558-559-302200-
/O.EXT.KSEW.WW.Y.0041.000000T0000Z-211230T2200Z/
San Juan County-Southwest Interior-Western Skagit County-
Everett and Vicinity-Tacoma Area-Admiralty Inlet Area-
Hood Canal Area-Lower Chehalis Valley Area-
Eastern Strait of Juan de Fuca-Bellevue and Vicinity-
Seattle and Vicinity-Bremerton and Vicinity-
including Friday Harbor, Eastsound, Lacey, Olympia, Tumwater, 
Yelm, Grand Mound, Rochester, Centralia, Toledo, Burlington, 
Mount Vernon, Sedro-Woolley, La Conner, Conway, Everett, 
Lynnwood, Marysville, Stanwood, Tacoma, Fife, DuPont, Puyallup, 
Port Townsend, Oak Harbor, Coupeville, Langley, Shelton, Seabeck,
Belfair, Brinnon, Montesano, Elma, McCleary, Sequim, 
Port Angeles, Bellevue, Bothell, Kenmore, Mill Creek, Clearview, 
Kirkland, Newcastle, Redmond, Sammamish, Issaquah, Seattle, 
White Center, Tukwila, Renton, Burien, Des Moines, Kent, 
Federal Way, Bremerton, Poulsbo, and Indianola
348 AM PST Thu Dec 30 2021

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 2 PM PST THIS
AFTERNOON...

* WHAT...Snow continued. Additional snow accumulations of up to 
  4 inches.

* WHERE...Portions of northwest and west central Washington.

* WHEN...Until 2 PM PST this afternoon.

* IMPACTS...Plan on slippery road conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

For the latest road conditions in Washington state, call 5 1 1.

&&

$$

WAZ567-302000-
/O.CON.KSEW.WW.Y.0041.000000T0000Z-211230T2000Z/
Cascades of Whatcom and Skagit Counties-
including Concrete, Hamilton, Lyman, Maple Falls, Deming, 
and Newhalem
348 AM PST Thu Dec 30 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON PST
TODAY...

* WHAT...Snow continued. Additional snow accumulations of 3
  inches. 

* WHERE...Cascade mountains Whatcom and Skagit Counties, including
  the Mount Baker Ski Area.

* WHEN...Until noon PST today.

* IMPACTS...Plan on slippery road conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

For the latest road conditions in Washington state, call 5 1 1.

&&

$$

http://www.weather.gov/seattle

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this winter storm warning went out at Dec 29, 9:00 AM PST, 5 hours 50 minutes earlier.

Area forecast discussion, Dec 29, 9:00 AM PST, 5 hours 50 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
900 AM PST Wed Dec 29 2021

.UPDATE...No updates to the current forecast this morning. The
shortwave trough that pushed through the area last night was an
underperformer in terms of snowfall development. Recent MRMS data
shows all snow activity over the E WA/E OR border. Clear skies
prevail over W WA this morning with temps (around 830am) in the
teens to low 20s. Little change in the airmass today will
translate to highs still below freezing despite clear skies. High
clouds will increase from the north later this afternoon and
evening, ahead of the next rain and snow producer. More on this
system later this afternoon.

Previous discussion follows below with an updated aviation
section.

Kovacik

&&

.PREV DISCUSSION... /issued 323 AM PST Wed Dec 29 2021/

.SYNOPSIS...Today will be dry with windy conditions and bitter
wind chills for the north interior. A weather system will bring
snow or a rain/snow mix tonight and Thursday. A warmer system
will bring the return to the typical lowland rain/mountain snow
pattern over the weekend.

&&

.SHORT TERM /TODAY THROUGH FRIDAY/...An upper short wave in the
northerly flow aloft does not seem to have enough moisture or lift
to generate much in the way of snow showers this morning. So,
today looks dry and cold with highs in the mid 20s to lower 30s.

Fraser outflow and the resulting gusty northeast winds and very
cold wind chills will peak this morning and then ease late this
morning and afternoon. The associated wind and wind chill
advisories will end early this afternoon.

A weather disturbance will drop down from the north/northwest
tonight and Thursday, brining another shot of lowland snow.
Precipitation will spread into the area after midnight, then
decrease from the northwest Thursday afternoon. Precipitation
should switch to rain pretty fast at the coast then turn to a
rain/snow mix for much of the interior late Thursday morning. New
snow accumulations still look to be generally 1-3" with a small
chance of as much as 3-5". The morning hours are when most of the
lowland accumulations are expected. The mountains will also pick
up a good shot of snow with 6-12" expected in the passes. Highs
Thursday will be in the lower to mid 30s for most of the interior
and upper 30s or lower 40s for the coast.

Rain and snow will mostly move south of the area Thursday evening
with dry north/northwest flow aloft on Friday. There will be
another uptick in northeast Fraser outflow behind the Thursday
system but not as strong as recent events and not enough for any
headlines. Highs Friday will be mostly in the lower to mid 30s.
Lows will continue in the upper teens and 20s the next few nights
so any melting on roadways during the daytime hours will likely
refreeze at night. 16

.LONG TERM /SATURDAY THROUGH TUESDAY/...A weak front front will
bring spotty light precipitation on Saturday. It should start out
as snow for the interior then switch over the rain/snow mix in the
morning and mostly all rain by mid to late afternoon as
temperatures warm to near 40.

A wetter Pacific frontal system will move through the area Sunday
and Monday. Temperatures will remain below normal but it looks
warm enough for all rain for the lowlands. The mountains should
pick up a good shot of snow. It also looks windy at the coast and
north interior, especially on Sunday. A cool upper trough over
the northeast Pacific will maintain showers with low snow levels
on Tuesday. 16

&&

AVIATION...Clear skies into the afternoon today, with high clouds
increasing from the north through the evening. Ceilings will
gradually lower to MVFR tonight as winter precip spreads back in.
Expect a few inches of new snow accumulation by Thursday
morning/afternoon, except for maybe HQM where temps may moderate
enough for mostly rain. OLM may see a mix of rain/snow at times,
with most other terminals remaining snow. Shadowing over the
Olympics and Vancouver Is could limit snowfall around PWT, SEA,
and BFI. North wind today 5-12kts, shifting to the SE in the 5-7pm
timeframe 5-10kts. BLI will be gusty this morning (around 35 kts)
and again after midnight (around 25 kts).

KSEA...Clear skies/VFR into the afternoon with high clouds moving
in late this afternoon and eventually lowering to MVFR tonight as
snow moves in. Shadowing may limit snow amounts into Thursday, but
the airport may still receive 1-2 inches. Winds NE today around
10kts will shift SE around the 5p-7p timeframe linger in the 6-8kt
range.

Kovacik

&&

.MARINE...Fraser outflow winds have started to increase overnight
and are expected to persist through the morning hours, before
easing. Thus, gale warnings remain in effect for the Northern
Inland Waters as well as the Eastern Strait of Juan de Fuca through
early afternoon today. A freezing spray advisory remains in
effect for these areas as well as the combination of winds and
very cold air, paired with relatively warm water temperatures,
may produce pockets of freezing spray across portions of these
area waters. Elsewhere, small craft advisories are in effect
through the morning hours. Relatively light winds are expected
across the area waters once the Fraser Outflow eases late this
morning, however southerly winds will start to ramp up late tonight
and into Thursday as a stronger system approaches and moves through
the region. This will likely bring another round of small craft
headlines to the area waters. Yet another stronger system is then
slated to progress through the region over the weekend.

Seas will continue to build to 6 to 9 ft over the coastal waters
early this morning and persist at this range through the day. Seas
will then increase to near 10 ft later in the week as stronger
weather systems move across the area waters. 14

&&

.HYDROLOGY...River flooding is unlikely for the next 7 days.

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...Winter Weather Advisory from 1 AM to 7 PM PST Thursday for
     Cascades of Pierce and Lewis Counties-Cascades of Snohomish
     and King Counties.

     Winter Weather Advisory from 10 PM this evening to noon PST
     Thursday for Cascades of Whatcom and Skagit Counties.

     Wind Advisory until 1 PM PST this afternoon for San Juan County-
     Western Skagit County-Western Whatcom County.

     Wind Chill Advisory until 1 PM PST this afternoon for San Juan
     County-Western Whatcom County.

PZ...Small Craft Advisory until 1 PM PST this afternoon for Admiralty
     Inlet-Central U.S. Waters Strait Of Juan De Fuca-Coastal
     Waters From Cape Flattery To James Island 10 To 60 Nm-
     Coastal Waters From Cape Flattery To James Island Out 10 Nm-
     Coastal Waters From James Island To Point Grenville 10 To
     60 Nm-Coastal Waters From James Island To Point Grenville
     Out 10 Nm-Coastal Waters From Point Grenville To Cape
     Shoalwater 10 To 60 Nm-Coastal Waters From Point Grenville
     To Cape Shoalwater Out 10 Nm-Puget Sound and Hood Canal-
     West Entrance U.S. Waters Strait Of Juan De Fuca.

     Freezing Spray Advisory until 1 PM PST this afternoon for East
     Entrance U.S. Waters Strait Of Juan De Fuca-Northern Inland
     Waters Including The San Juan Islands.

     Gale Warning until 1 PM PST this afternoon for East Entrance
     U.S. Waters Strait Of Juan De Fuca-Northern Inland Waters
     Including The San Juan Islands.

&&

www.weather.gov/seattle

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 29, 3:21 AM PSTWinter Weather AdvisorySEWSan Juan49 hr
Dec 29, 12:51 PM PSTSmall Craft AdvisorySEW3 hr
Dec 29, 2:43 PM PSTSmall Craft AdvisorySEW47 hr

Nearby

Winter Storm Warnings in Washington, 2021Every winter storm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.